# SDR RU3A03002

- Difficulty date: January 10, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 1013841377
- Condition: Intermittent
- Location: Mlg System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 12/31/2002, REPLACED LANDING GEAR CONTROL SWITCH.  SWITCH S/N 1669A, WAS INSTALLED AND SYSTEM CYCLED THREE TIMES WITH NO APPARENT PROBLEM.  ON 1/09/2003, AIRCRAFT LEFT FOR MAINTENANCE TEST FLIGHT BECAUSE RIGHT ELEVATOR HAD BEEN REMOVED AND REINSTALLED AFTER BALANCE CHECK AFTER HARDWARE REPLACEMENT.  ON TAKEOFF RELEASE LEVER FAILED TO RETRACT SO GEAR HANDLE COULD BE RAISED NORMALLY.  WHEN CHECKED ON JACKS WITH SQUAT SWITCH DISCONNECTED RELEASE STILL DID NOT OPERATED.  REMOVED FROM AIRCRAFT AND TRIED AGAIN ANS WITH JUMPER WIRES UNIT STILL FAILED TO RELEASE SO LEVER COULD BE RAISED.  THIS CONTROL SWITCH FAILED ON THE FOURTH TIME IT WAS OPERATED SINCE LAST REPAIR.  SWITCH WAS REPLACED AND PROBLEM CORRECTED.  (M)
